Alert archive / Kansas / Wind Advisories in 2013

Wind Advisory 7, NWS Topeka, KS

November 17, 201323 counties in Kansas

NWS Topeka, KS issued this wind advisory at Nov 17, 2013, 3:28 AM CST for 23 counties in Kansas. It took effect at Nov 17, 2013, 10:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2013, 3:28 AM CST (09:28 UTC)
In effect from
Nov 17, 2013, 10:00 AM CST
Expired
Nov 17, 2013, 5:00 PM CST
In force
7 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
541 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WWUS73 KTOP 170928
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
328 AM CST SUN NOV 17 2013

...WINDY CONDITIONS ARE EXPECTED FROM LATE MORNING THROUGH THE AFTERNOON...

.STRONG WEST TO NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A COLD
FRONT AND SURFACE LOW PRESSURE TODAY. THE WINDS WILL DECREASE
TOWARD SUNSET.

KSZ008>012-020>024-026-034>040-054>056-058-059-172300-
/O.NEW.KTOP.WI.Y.0007.131117T1600Z-131117T2300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
328 AM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. 


* TIMING...WINDS WILL INCREASE BY LATE MORNING AND CONTINUE
  THROUGH THE LATE AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
  AROUND 45 MPH.

* IMPACTS...THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT ON
  NORTH SOUTH HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES.
  AREA LAKES AND BOATERS WILL ALSO BE IMPACTED BY THE STRONG
  WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$
4 follow-up statements
236 
WWUS73 KTOP 171754
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1154 AM CST SUN NOV 17 2013

KSZ020>023-034>039-054-055-172100-
/O.UPG.KTOP.WI.Y.0007.000000T0000Z-131117T2300Z/
/O.NEW.KTOP.HW.W.0001.131117T1800Z-131117T2100Z/
CLOUD-CLAY-RILEY-POTTAWATOMIE-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-LYON-OSAGE-
INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...MANHATTAN...
ABILENE...JUNCTION CITY...TOPEKA...EMPORIA
1154 AM CST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...THE STRONGEST WINDS WILL INCREASE AROUND NOON AND
  CONTINUE THROUGH 3 PM.

* WINDS...WEST TO NORTHWEST WINDS WILL GUST BETWEEN 55 TO 60 MPH.

* IMPACTS...THESE STRONG WINDS WILL MAKE DRIVING EXTREMELY
  DIFFICULT ON NORTH SOUTH HIGHWAYS...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. WINDS OF THIS STRENGTH MAY CAUSE DAMAGE TO WEAKENED
  TREES AND LARGE LIMBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS STRONG DAMAGING WINDS ARE
IMMINENT OR HIGHLY LIKELY

&&

$$

KSZ008>012-024-026-040-056-058-059-172300-
/O.CON.KTOP.WI.Y.0007.000000T0000Z-131117T2300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-JACKSON-JEFFERSON-
DOUGLAS-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...LAWRENCE...
OTTAWA
1154 AM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* TIMING...WINDS WILL INCREASE BY LATE MORNING AND CONTINUE 
  THROUGH THE LATE AFTERNOON. 

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
  AROUND 50 MPH.

* IMPACTS...THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT ON 
  NORTH SOUTH HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  AREA LAKES AND BOATERS WILL ALSO BE IMPACTED BY THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$
552 
WWUS73 KTOP 171804
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1204 PM CST SUN NOV 17 2013

KSZ020>023-034>039-054-055-172100-
/O.CON.KTOP.HW.W.0001.000000T0000Z-131117T2100Z/
CLOUD-CLAY-RILEY-POTTAWATOMIE-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-LYON-OSAGE-
INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...MANHATTAN...
ABILENE...JUNCTION CITY...TOPEKA...EMPORIA
1204 PM CST SUN NOV 17 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* TIMING...THE STRONGEST WINDS WILL INCREASE AROUND NOON AND 
  CONTINUE THROUGH 3 PM. 

* WINDS...WEST TO NORTHWEST WINDS WILL GUST BETWEEN 55 TO 60 MPH.

* IMPACTS...THESE STRONG WINDS WILL MAKE DRIVING EXTREMELY 
  DIFFICULT ON NORTH SOUTH HIGHWAYS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. WINDS OF THIS STRENGTH MAY CAUSE DAMAGE TO 
  WEAKENED TREES AND LARGE LIMBS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS STRONG DAMAGING WINDS ARE
IMMINENT OR HIGHLY LIKELY

&&

$$

KSZ008>012-024-026-040-056-058-059-172300-
/O.CON.KTOP.WI.Y.0007.000000T0000Z-131117T2300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-JACKSON-JEFFERSON-
DOUGLAS-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...LAWRENCE...
OTTAWA
1204 PM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* TIMING...WINDS WILL INCREASE BY LATE MORNING AND CONTINUE 
  THROUGH THE LATE AFTERNOON. 

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 
  AROUND 50 MPH. 

* IMPACTS...THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT ON 
  NORTH SOUTH HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  AREA LAKES AND BOATERS WILL ALSO BE IMPACTED BY THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$
287 
WWUS73 KTOP 172056
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
256 PM CST SUN NOV 17 2013

KSZ020>023-034>039-054-055-172300-
/O.CAN.KTOP.HW.W.0001.000000T0000Z-131117T2100Z/
/O.EXA.KTOP.WI.Y.0007.000000T0000Z-131117T2300Z/
CLOUD-CLAY-RILEY-POTTAWATOMIE-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-LYON-OSAGE-
INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...MANHATTAN...
ABILENE...JUNCTION CITY...TOPEKA...EMPORIA
256 PM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING...WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 
  AROUND 50 MPH. 

* IMPACTS...THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT ON
  NORTH SOUTH HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES.
  AREA LAKES AND BOATERS WILL ALSO BE IMPACTED BY THE STRONG
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$

KSZ008>012-024-026-040-056-058-059-172300-
/O.CON.KTOP.WI.Y.0007.000000T0000Z-131117T2300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-JACKSON-JEFFERSON-
DOUGLAS-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...LAWRENCE...
OTTAWA
256 PM CST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* TIMING...WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 
  AROUND 50 MPH. 

* IMPACTS...THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT ON 
  NORTH SOUTH HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  AREA LAKES AND BOATERS WILL ALSO BE IMPACTED BY THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$
044 
WWUS73 KTOP 172256
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
456 PM CST SUN NOV 17 2013


KSZ008>012-020>024-026-034>040-054>056-058-059-180000-
/O.EXP.KTOP.WI.Y.0007.000000T0000Z-131117T2300Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA...
CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA...
LAWRENCE...EMPORIA...OTTAWA
456 PM CST SUN NOV 17 2013

...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

WIND SPEEDS ACROSS THE AREA HAVE CONTINUED TO DECREASE...
AND WILL REMAIN BELOW ADVISORY CRITERIA. THEREFORE THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Nov 16, 11:39 PM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Nov 16, 11:39 PM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
1139 PM CST Sat Nov 16 2013

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Sunday)
Issued at 312 PM CST SAT NOV 16 2013

2 PM surface analysis places a zone of low level convergence roughly
near and east of a line from Herington to Manhattan to Seneca. A cu
field that developed along this boundary in northeast Kansas earlier
this afternoon seemed to be associated with a departing short wave
trough that moved out of southeast Nebraska into Iowa, and has since
dissipated and moved east. The convergent zone remains in place in
the low levels with another well developed piece of short wave
energy moving from SW KS into NE KS by late afternoon into early
evening. The mid level cooling and slightly enhanced deep
convergence associated with this disturbance should enhance
instability slightly and decrease inhibition. The greatest chance
for thunderstorm initiation, while still questionable, is at the
intersection of this ascent/destabilization, the surface
convergence, and the higher quality low level moisture field
characterized by surface Td in the mid 50s. Current forecast
thinking is in line with the latest runs of the HRRR/RAP and other
convection allowing guidance which suggests that a few storms will
develop from near Wabaunsee county to the northeast between 4 and 7
PM. The expected instability should range from 500 to 1000 J/KG of
MLCAPE while deep layer shear will be in the 45 to 55 kt range. This
shear magnitude may, at least initially, overwhelm updrafts amidst
the weaker instability. However, if updrafts are able to persist,
they would be likely to organize with some supercellular structure.
Whether this organization occurs in Kansas or farther east in
Missouri is still up for debate, but supercell storms today would be
capable of localized damaging winds given the strong low level wind
fields, and there would be some small potential for hail or even a
tornado. Storm motion will be fast to the ENE, and any storms that
would develop should be out of the area by 9 PM. Would like to
reiterate that any severe storm potential is highly conditional on
development and organization, which may or may not occur in Kansas.

Outside of thunderstorm potential, wind speeds and gusts will
gradually decrease through the remainder of the evening and
afternoon, and intend to allow the wind advisory to expire on
schedule at 3 PM. Winds will gradually turn more out of the
southwest overnight with another increase expected after midnight
back into the 25 mph range. Overnight lows will range from the mid
40s in north central KS behind the incoming cold front to the mid
50s over east central KS.

.LONG TERM...(Sunday Night through Saturday)
Issued at 312 PM CST SAT NOV 16 2013

On Sunday morning the mid level trough axis will be sliding through
the region which will drag a cold front into the cwa. With a
deepening surface low passing across northeast KS winds continue to
stay gusty through the morning hours. Behind the main trough the low
level jet on the backside increases out of the west to northwest. As
surface surface high pressure builds behind the front dew points
quickly decrease from west to east most of the day. The capping
inversion in place during the morning hours cools behind the system
and surface heating in the day will allow deep boundary layer
mixing. Forecast soundings show that mixing will reach around 800 to
700 mb enhancing the winds at the surface. Winds will increase
through the day to around 20 to 30 mph with gusts up to 40 mph.
Would not be surprised if winds reach advisory criteria again, but
will let later shifts evaluate the latest guidance. Fire weather
officers have noted that the regional status of fuels is critical
across the entire area. During the afternoon hours fire danger will
be extreme for the southwest counties and very high elsewhere.
Therefore given the strong winds, low relative humidity, and
critical fuels have issued a red flag warning from noon to 6 pm for
Sunday afternoon. Winds quickly diminish Sunday evening with the
loss of surface heating after sunset. High temperatures on Sunday
reach upper 50s to low 60s.

Monday and Tuesday will be quiet as the main system departs and
surface high pressure progresses through the region with high
temperatures in the 50s and lows in the 30s. Return flow then sets
up within the zonal mid/upper level flow, which becomes split by mid
week. The chances for precipitation increase Wednesday as shortwaves
traverse through the zonal flow although exact timing and location
of these features is unknown at this time. It does appear that the
better moisture transport and dynamics will be south and east of the
area following the passage of a front/inverted trough on Thursday.
The models begin to disagree on how far south the cold air filters
into the region as a mid level trough deepens over the southwest
CONUS. There is also disagreement regarding the evolution of this
western trough with the GFS more progressive and phased with the
northern stream while the ECMWF cuts energy off over the southwest.
Due to these discrepancies there is not much confident in the precip
type later in the week therefore kept mention of rain or snow. It
does not appear like a large amount precip will fall during this
time period. Things begin to dry out by next weekend with an overall
cooling trend through the extended.

&&

.AVIATION...(For the 06Z TAFs through 06Z Sunday Night)
Issued at 1134 PM CST SAT NOV 16 2013

Occasional mvfr cigs expected until around 07z KTOP/KFOE
then vfr with vfr cigs through the fcst at KMHK. South to
southwest winds 15-25kts with higher gusts will become westerly
aft 15z behind cold front thru the day before decreasing aft
23z. Generally SKC beyond 15z all sites.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING from Noon to 6 PM CST Sunday FOR KSZ008-020>022-
034>037.

&&

SHORT TERM...Barjenbruch
LONG TERM...Sanders
AVIATION...63
Hazardous weather outlook, Nov 16, 7:50 PM CST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
750 PM CST SAT NOV 16 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-180200-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
750 PM CST SAT NOV 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A RED FLAG WARNING IS IN EFFECT FOR EXTREME FIRE DANGER FOR MUCH
OF NORTH CENTRAL KANSAS SUNDAY AFTERNOON. ELEVATED FIRE DANGER IS
ANTICIPATED FOR MUCH OF THE REMAINDER OF THE AREA SUNDAY
AFTERNOON.

WINDS GUSTS GREATER THAN 40 MPH ARE EXPECTED ON SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD NOT BE NEEDED FOR THE REST OF TONIGHT.

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 6:03 PM CSTSpecial Weather StatementTOPJackson42 min
Nov 16, 6:12 PM CSTSevere Thunderstorm WarningTOPJackson, Jefferson33 min
Nov 16, 6:39 PM CSTSevere Thunderstorm WarningTOPJefferson36 min
Nov 16, 6:53 PM CSTSpecial Weather StatementTOPJackson37 min
Nov 17, 11:54 AM CSTHigh Wind WarningTOPClay, Cloud, Dickinson, Geary, Lyon, Morris and 6 more3 hr

Nearby

Wind Advisories in Kansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.